# SDR NACA201505010019

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LIGHTNING HOLE AT BS 450, RBL 44.  REPAIRED CRACKED LIGHTNING HOLE WITH DOUBLER INSTALLED AT BS450, RBL 44 WITH FABRICATED PART IAW 52-30-1, FIG 1, REV 108, SRM 51-40-02, FIG 1, REV 108, SRM, REF  KFC MCO3218, W/O 1364044.
